| Catalog Number |
10010454 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10010454 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd alaris smartsite infusion set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the 10010454 is leaking.
Additional Manufacturer Narrative
One sample model 10010454 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and a leak was observed at the bottom of the silicone segment.Visual inspection under the microscope showed a small cut at the origin of the leak.The customer complaint was verified.Based on the fact that the issue wasn't found until after the tubing was inserted into the pump, the issue is not a manufacturing issue.A probable cause of the leakage is due to incorrect loading of the tubing into the pump.A device history record review could not be performed on material 10010454 because the lot number is unknown.